IJPAM: Volume 62, No. 1 (2010)

POSTULATION OF GENERAL UNIONS OF LINES,
A LINEAR SPACE AND PLANAR LENGTH 3 SUBSCHEMES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we handle the postulation of a general disjoint union $X\subset \mathbb {P}^n$ of an $m$-dimensional linear space and a prescribed number of lines and degree $3$ planar connected zero-dimensional subschemes.

Received: May 4, 2010

AMS Subject Classification: 14N05

Key Words and Phrases: Hilbert function, unions of linear spaces, zero-dimensional scheme

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 62
Issue: 1